# SDR ASOA20160202003

- Difficulty date: February 2, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 23,392 hours, 14,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Abnormal
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD SIDE EMERGENCY LIGHTS AT THE OVERWING EXIT WAS REPORTED INOPERATIVE.  MAINTENANCE R & R NR 6 INVERTER FOR EMERGENCY LIGHT SYS WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
